# SDR REXA2022103102339

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL DD3 FOUND TO BE CORRODED	LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FWD INTERCOSTAL DD3 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
